thumbnail

Undersea topography and distribution of dolphins of the genus Delphinus in the southern California bight

Journal of Mammalogy

By:

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time

Abstract

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
Undersea topography and distribution of dolphins of the genus Delphinus in the southern California bight
Series title:
Journal of Mammalogy
Volume
60
Year Published:
1979
Language:
English
Contributing office(s):
Western Ecological Research Center
Description:
p. 521-527
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
First page:
521
Last page:
527
Number of Pages:
7